# SDR SWAA2019073035424

- Difficulty date: July 3, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 47,625 hours, 23,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 111A13213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN HOLE CRACKED AT BS. 663, LBL 31.  REPAIRED DRAIN HOLE IAW EA AND ER.
